Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: HELP

Posted by mellymeld on September 9, 2007, at 19:46:49

In reply to Re: HELP mellymeld, posted by Phillipa on September 9, 2007, at 19:09:27

the methatrexate does come in pill form but it made me sick to my stomach so I give myself a weekly injection. I usually still feel sick but only for 1-2 days then usually things start looking up and I feel better until the next week but this time its continued to linger. I feel very tired, hot, my ears burn, and they hurt on/off, my stomach is upset on/off and I keep getting headaches and my mind feels kinda foggy. I would take a xanex usually when I feel like this but my pharmacy is closed today and I ran out so right now I'm just dealing with it. I just feel extremely sad and sick and more and more I keep wondering if its depression/anxiety or is my body trying to tell me something. My scleroderma was localized in the past but since it came out of remission after the accident it started moving from just my foot/lower leg to my upper thigh now.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mellymeld thread:781875
URL: http://www.dr-bob.org/babble/20070831/msgs/781886.html